MathSciNet Relay Station
MathSciNet bibliographic data
MR968495 (91h:35099) 35J10 (35B40)
Levin, B. Ya.; Kheĭfits, A. I. Asymptotic behavior of subfunctions of the Schrödinger operator in an $n$-dimensional cone. (Russian) Dokl. Akad. Nauk SSSR 301 (1988), no. 3, 540--543; translation in Soviet Math. Dokl. 38 (1989), no. 1, 109–112
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement